# SDR SWAA2021092018016

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 767 THRU 787 RH TRANS ANGLE HAS CORROSION.   REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1. REPLACEMENT PART TO BE INSTALLED ON 5360-E-16462-NG CW VERIFIED NEW SHIELD TO BE INSTALLED ON 5360-E-16462-NG.
